# SDR SIMA201904152003

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 33,553 hours, 30,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHT ON ROW 8 INOP.  REMOVED AND REPLACED FLOOR PROXIMITY EMERGENCY LIGHT STRIP AT ROW 8 IAW EMB 140 AMM TASK 33-50-12. OPS CHECK GOOD.
